# SDR QXEA2022121500389

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 24,540 hours, 26,385 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Feathering Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ALTERNATE FEATHER PUMP CIRCUIT BREAKER TRIPPED DURING MAINTENANCE UNFEATHERING ATTEMPT.  AIRCRAFT DOWN FOR REPAIRS.
